# SDR USAASB98037

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 737201
- Aircraft serial: 22758
- System (JASC): 7931 · Engine Oil Pressure
- Part: Press Switch
- Part number: 697902E
- Condition: Failed
- Location: Nr 1 Eng Csd
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

CLT - FLT 764 - WHILE EN ROUTE TO CLT, THE NR 1 ENGINE CSD LOW OIL PRESSURE LIGHT ILLUMINATED.  CREW DISCONNECTED CSD PER CHECKLIST AND DECLARED AN EMERGENCY.  THE APU WAS ALREADY ON MEL, SO THE AIRCRAFT OPERATED ON ONE GENERATOR THE REMAINDER OF THE FLIGHT TO CLT.  THE FLIGHT WAS LOCATED 50 MILES NORTHWEST OF CLT WHEN THE INCIDENT OCCURRED.  THE FLIGHT LANDED AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE CSD LOW OIL PRESSURE SWITCH.  PERFORMED ENGINE RUN.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
